# SDR CHQA000561

- Difficulty date: October 3, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N972
- Make and model: Emb EMB-145MR
- Aircraft serial: 145440
- Aircraft time: 4,964 hours, 4,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT LOCATED IN THE AFT AISLE IS INOP.  REMOVED AND REPLACED THE OVERHEAD EMERGENCY AISLE LIGHT BULB IAW EMB 145 AMM 33-50-08.  OPS CHECK GOOD.
